Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi,

I just had fraxel done today, and I was prescribed Claravis (isotretinoin / accutane) for a month. It's a 40ml pill to be taken after dinner once a day.

My dermatologist said it would improve on the collagen, and help the scarring heal better.

After doing some research on the Claravis, and seeing tons of warning on it's packaging i'm wondering if it's really worth it? A common, again "Common" side effect is hair loss.

My question is, are the risks minimal since i'm taking it for only a month?

Is it worth taking for better healing? If it's only a slight different, why risk the side effects?

BTW, i'm new here. Thanks

Link to comment
Share on other sites

Hair-loss is rare, and permanent hair-loss is even more rare; but it can happen. Its even more rare if you're only on it for a month. I'd just go on it and if you ever see the slightest abnormal few hairs shedding stop taking it right away.

I'd like to see this information you're seeing calling accutane hair-loss a "common" side-effect.

Edited by Jxr
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×